Go Back   Catalyst Athletics Forums > Nutrition > Supplements

Reply
 
Thread Tools Display Modes
Old 05-23-2010, 07:06 AM   #21
Rasmus Thomsen
New Member
 
Join Date: Jan 2009
Posts: 14
Default

Just a note here, after I started spreading fish oil out over the day in smaller doses with meals I've had no problems at all and I'm now increasing doses towards 15g which before meant fishy diarrea.....
Rasmus Thomsen is offline   Reply With Quote
Old 05-23-2010, 11:16 PM   #22
Blair Lowe
Senior Member
 
Join Date: Jun 2007
Posts: 594
Default

to note, ingestion of large amounts of fat can loosen things up very quickly.

think 15g of fish oil. bingo.
Blair Lowe is offline   Reply With Quote
Old 06-14-2010, 07:05 PM   #23
Leela Seville
New Member
 
Join Date: May 2010
Posts: 5
Default

I've been taking fish oil pills for a few years now and although it has a fishy after taste, it hasn't effected my stool at all. I have heard of people complaining that it, kind of, irritates their stomach, but I haven't had any sort of problems. Perhaps nausea at times -- that's related to the stomach. lol.
__________________
Obsessed with sportevents.com !
Leela Seville is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump




All times are GMT -7. The time now is 04:38 AM.

Powered by vBulletin® Version 3.8.9 Beta 3
Copyright ©2000 - 2014, vBulletin Solutions, Inc.